My hubby is in a lot of pain w his eczema and his mom's bf is trying to give him dilaudid. I've never heard of it. I have a BAD feeling. He used to do ice but has been clean for atleast 8months. I watched my brother die when he was 14 from heroin and I don't want anything to happen to my new husband and my kids' daddy. What should I do?
Oh my! Tell him not to take diluadid for a skin condition! Tell him to go to a dermatologist to find out what is causing his skin problem! Dilaudid is one of the most stronest pain meds on the market. He can become quite ill if he were to have an allergic reaction, & also addicted in no time. Please read this to him! He does not need pills for dermatitus! He needs to see a dermatologist & find out what causing it ,& get proper treatment. Pills are not going to help & may harm him in the process. They will probably give him skin creams of a cortisone type whcih help with the itching. Waht kind of friend would suggest this? A druggie? That's not a friend...
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2010 • 2 answers
Posted 10 Nov 2010 • 2 answers
Posted 22 Aug 2011 • 4 answers
Posted 13 Mar 2012 • 1 answer
Posted 10 Sep 2015 • 2 answers